Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

2
Differential equations and Sobolev orthogonality

Jung, IH; Kwon, Kil Hyunresearcher; Lee, DW; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180, 1995-12

3
Weighted L-2 inequalities for classical and semiclassical weights

Jung, HS; Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF INEQUALITIES AND APPLICATIONS, v.1, no.2, pp.171 - 181, 1997

4
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Ohresearcher; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

rss_1.0 rss_2.0 atom_1.0